Switch to: References

Add citations

You must login to add citations.
  1. Fragments of Arithmetic and True Sentences.Andrés Cordón-Franco, Alejandro Fernández-Margarit & F. Félix Lara-Martín - 2005 - Mathematical Logic Quarterly 51 (3):313-328.
    By a theorem of R. Kaye, J. Paris and C. Dimitracopoulos, the class of the Πn+1-sentences true in the standard model is the only consistent Πn+1-theory which extends the scheme of induction for parameter free Πn+1-formulas. Motivated by this result, we present a systematic study of extensions of bounded quantifier complexity of fragments of first-order Peano Arithmetic. Here, we improve that result and show that this property describes a general phenomenon valid for parameter free schemes. As a consequence, we obtain (...)
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   5 citations